MAUDE Adverse Event Report: BECKMAN COULTER IRELAND UNICEL DXH 520 HEMATOLOGY INSTRUMENT; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER IRELAND UNICEL DXH 520 HEMATOLOGY INSTRUMENT; COUNTER, DIFFERENTIAL CELL
Model Number TN DXH 520 CP HEMATOLOGY INSTRUMENT
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field service engineer (fse) was at the customer site and confirmed what the customer reported.To resolve the issue the fse replaced the rbc chamber and rbc latex calibrator.Bec internal identifier (b)(4).
 
Event or Problem Description
The field service engineer (fse) was at the customer site and confirmed what the customer had reported.To resolve the issue the fse replaced the rbc chamber and the rbc latex calibrator.Bec internal identifier (b)(4).
 
Additional Manufacturer Narrative
Follow up 01: section b5 describe event or problem: entry corrected to reflect required information.Section h10 additional manufacturing narrative: new information regarding the chronology of events regarding the resolution was received.The customer initially cleaned the instrument, and the issue was thought to be resolved.The customer called back on (b)(6) 2022 stating the issue was happening again.The field service engineer (fse) was at the customer site and confirmed what the customer had reported.To resolve the issue the fse replaced the rbc chamber and rbc latex calibrator.The fse confirmed that there were no leaks in the instrument and controls all passed.Bec internal identifier (b)(4).
 
Event or Problem Description
The customer reported erroneous high platelet (plt) results were generated on their dxh 520 cp hematology instrument.There was no report of an adverse event as a result of this occurrence.There was no report of death, injury, or change to patient treatment.

Brand Name
UNICEL DXH 520 HEMATOLOGY INSTRUMENT
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER IRELAND
lismeehan
o'callaghan's mills
co. clare
EI 
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th avenue
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key13233696
Report Number1061932-2022-00006
Device Sequence Number4547173
Product Code GKZ
UDI-Device Identifier15099590679781
UDI-Public(01)15099590679781(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K181475
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTN DXH 520 CP HEMATOLOGY INSTRUMENT
Device Catalogue NumberB40602
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/14/2021
Supplement Date Received by Manufacturer12/14/2021
Initial Report FDA Received Date01/11/2022
Supplement Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown